# SDR USAAF96117

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illluminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7900 - PIT - DLIGHT WAS A MAINTENANCE TEST FLIGHT.  LEFT MAIN GEAR SHOWED AN UNSAFE CONDITION.  RECYCLED GEAR AND ALL THREE INDICATIONS WERE NORMAL.  CAPTAIN REQUESTED EMERGENCY EQUIPMENT AS A PRECAUTION.  FLIGHT LANDED NORMALLY WITHOUT FURTHER INCIDENT.  (M)
